# SDR USAA2013121000010

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 19,491 hours, 6,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 18R EMERGENCY LIGHT MISSING LENS.  INSTALLED EMERGENCY LIGHT ON CABIN SEAT ROW 18R IAW A321 AMM 33-51-19.
